- fractional calculus modelling


back to NEWS page

from 19 December 2007 to 26 March 2008

arXiv:0803.2833 [ps, pdf, other]
Title: A kinetic equation for linear fractional stable motion with applications to space plasma physics
Authors: Nicholas W. Watkins, Daniel Credgington, Raul Sanchez, Sandra C. Chapman
Comments: 17 pages, 2 figures
Subjects: Mathematical Physics (math-ph)

arXiv:0803.1523 [ps, pdf, other]
Title: Self-Induced Fractional Fourier Transform in Strongly Nonlocal Nonlinear Media: The Intersection between Fourier Optics and Nonlinear Optics
Authors: Daquan Lu, Wei Hu, Yajian zheng, Yanbin liang, Longgui Cao, Qi Guo
Comments: 11 pages, 5 figures
Subjects: Optics (physics.optics)

arXiv:0802.4367 [ps, pdf, other]
Title: Intersection local times of fractional Brownian motions with $H\in(0,1)$ as generalized white noise functionals
Authors: Custodia Drumond, Maria Joao Oliveira, Jose Luis da Silva
Comments: 17 pages
Subjects: Mathematical Physics (math-ph)

 arXiv:0802.3777 [pdf, other]
Title: Fractional Langevin Equation: Over-Damped, Under-Damped and Critical Behaviors
Authors: S. Burov, E. Barkai
Comments: 18 pages, 15 figures
Subjects: Statistical Mechanics (cond-mat.stat-mech)

 arXiv:0802.3307 [ps, pdf, other]
Title: Asymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case H=1/4
Authors: Ivan Nourdin (PMA), Anthony Réveillac (LMA)
Comments: 28 pages
Subjects: Probability (math.PR)

arXiv:0802.0673 [ps, pdf, other]
Title: Fractional Cauchy problems on bounded domains
Authors: Mark M. Meerschaert, Erkan Nane, Palaniappan Vellaisamy
Comments: 28 pages
Subjects: Probability (math.PR); Analysis of PDEs (math.AP)

arXiv:0801.4963 [ps, pdf, other]
Title: Stochastic Differential Equations Driven by Fractional Brownian Motion and Standard Brownian Motion
Authors: João Guerra, David Nualart
Comments: 21 pages
Subjects: Probability (math.PR)

arXiv:0801.4914 [ps, pdf, other]
Title: Time-fractional derivatives in relaxation processes: a tutorial survey
Authors: Francesco Mainardi, Rudolf Gorenflo
Comments: 40 pages, 5 Figures
Journal-ref: Fractional Calculus and Applied Analysis,Vol. 10 No 3 (2007) pp. 269-308
Subjects: Mathematical Physics (math-ph); Dynamical Systems (math.DS)

 arXiv:0801.4879 [ps, pdf, other]
Title: Characterizations and simulations of a class of stochastic processes to model anomalous diffusion
Authors: Antonio Mura, Gianni Pagnini
Comments: 22 pages, 9 figures
Subjects: Mathematical Physics (math-ph)

arXiv:0801.3314 [ps, pdf, other]
Title: Occupation densities for certain processes related to fractional Brownian motion
Authors: Khalifa Es-Sebaiy, David Nualart, Youssef Ouknine, Ciprian Tudor (CES, SAMOS)
Subjects: Probability (math.PR)

arXiv:0801.0146 [ps, pdf, other]
Title: Some recent advances in theory and simulation of fractional diffusion processes
Authors: Rudolf Gorenflo, Francesco Mainardi
Comments: 33 pages, 3 Figures, 5 eps files. Second International Workshop on Analysis and Numerical Approximation of Singular Problems (IWANASP 2006), 6-8 September 2006, Aegean University in Karlovassi, Samos, Greece
Subjects: Probability (math.PR); Mathematical Physics (math-ph)

. arXiv:0801.0142 [ps, pdf, other]
Title: From Power Laws to Fractional Diffusion: the Direct Way
Authors: Rudolf Gorenflo, Entsar A.A. Abdel-Rehim
Comments: 12 pages, 4 figures
Journal-ref: Vietnam Journal of Mathematics, Vol. 32 (SI), 65-75 (2004)
Subjects: Probability (math.PR); Mathematical Physics (math-ph)

. arXiv:0801.0676 [ps, pdf, other]
Title: Fractional Brownian motion in presence of two fixed adsorbing boundaries
Authors: G. Oshanin
Comments: 13 pages, submitted to J.Phys.A
Subjects: Statistical Mechanics (cond-mat.stat-mech); Probability (math.PR)

arXiv:0712.0574 [ps, pdf, other]
Title: Large deviations for local time fractional Brownian motion and applications
Authors: Mark M. Meerschaert, Erkan Nane, Yimin Xiao
Comments: 20 pages
Subjects: Probability (math.PR)